Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can i give vomikind md4 for vomiting to 12 years old child?

Hi My son is 12 years old. He was complaining of stomach ache in the morning and after a while felt better after he vomited out the milk he drank. for breakfast he had bread dipped in milk and he brought out that also. he has had nothing since pain,but not totally alright. what do i need to give him ?just gave him a glass of orange juice..I have the tab vomikind md4 with me. can i give him that
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  547
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your query, I would like to advise you that you can give your child of 12 years, ondansetron 4 mg.
You should also give him an antacid like lansoprazole 15 mg along with the above mentioned medicine for better coverage.

Give him light meals prepared under hygienic conditions.
Maintain his hydration.

If the problem persists, get him examined by a medical professional.

I hope this is helpful to you.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor